# SDR DHL2005746518

- Difficulty date: July 3, 2005
- Submitted: August 9, 2005
- Operation: Air carrier
- Aircraft: N746DH
- Make and model: Boeing 727224
- Aircraft serial: 22252
- Aircraft time: 57,204 hours, 31,619 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1123
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK DENT RT SIDE FUSELAGE SKIN STA 1123 ABOVE STR 27R (MARKED).  CUT OUT DAMAGE AREA OF SKIN AT STA 1123 ABOVE STR 27R DIMENSIONS 2.5"X 1", FABBED REPAIR DOUBLER FROM .063 2024T3 PO 9002199 IAW B727 SRM 53-30-2 FIG 2 & 53-30-3 FIG 1, DIMENSIONS 11.25"X 7.5", TREATED AND PRIME IAW B727 SRM 51-10-2, INSTALLED REPAIR IAW B727 SRM 53-30-3 FIG 1 AND 51-30-2.  THIS IS A CAT-A REPAIR.
